| Model Number |
60-000-72-09-LP |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot numbers identified: 8000199042, 8000199043.
Event or Problem Description
It was reported ips plates were found to be fractured approximately 6 months post procedure possibly due to a mobile maxilla.It was removed and replaced.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Lots identified 8000199042.8000199043.